# SDR SWAA2021072980153

- Difficulty date: May 23, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut Plate
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT SIDE; STRUCTURE SUPPORT PANEL 323BR BROKEN SCREWS ( 3 EA) / REMOVED AND REPLACED NUTPLATES 4EA AT VERTICAL STABILIZER RIGHT SIDE STRUCTURE SUPPORT PANEL #323BR IN REF B737-700 SRM 51-40-02-0G-0.
